# SDR SCNA20210514052

- Difficulty date: April 15, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB PANEL 343AT SHARK FIN WORN. REMOVED AND REPLACED RH HORIZ. STAB PANEL 343AT BLADE ASSY (SHARK FIN) PER SRM 51-40-02 AND DRAWING 186A3101.
